Title: A new approach to the rational interpolation problem
Authors: Van Barel, Marc ×
Bultheel, Adhemar #
Issue Date: Nov-1990
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:32 issue:1-2 pages:281-289
Conference: Intl. Conf. Extrapolation and Rational Approximation location:Luminy, FR date:24-30 September 1989
Abstract: We reformulate the classical Newton-Padé rational interpolation problem (NPRIP) to take away several drawbacks of the Newton-Padé approach. A new recursive algorithm, not reordering the interpolation points, will be designed, enabling us to give a parametrization of all solutions, not only for the linearized RIP but also for the proper RIP. This paper generalizes our earlier work where the Padé approximation problem, i.e., when all the interpolation points coincide at the origin, was solved by reformulating it as a minimal partial realization problem [M. Van Barel and A. Bultheel, Nonlinear numerical methods and rational approximation, Proc. Conf., Antwerp/Belgium 1987, Math. Appl., D. Reidel Publ. Co. 43, 143-154 (1988)].
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
lum.pdf Published 125KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science